Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 93, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 5, 2020, 2:46 AM CDT for 4 counties in Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2020, 2:46 AM CDT (07:46 UTC)
- Expired
- Jun 5, 2020, 3:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Douglas County, KS, Franklin County, KS, Osage County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 67 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 11:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3168 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
987
WUUS53 KTOP 050746
SVRTOP
KSC045-059-139-177-050830-
/O.NEW.KTOP.SV.W.0093.200605T0746Z-200605T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
246 AM CDT Fri Jun 5 2020
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Franklin County in east central Kansas...
Southeastern Shawnee County in east central Kansas...
Douglas County in east central Kansas...
Osage County in east central Kansas...
* Until 330 AM CDT.
* At 245 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Lawrence to 4 miles northwest
of Globe to 4 miles southwest of Burlingame, moving southeast at 50
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Automated weather observations. A 58 mph wind gust was
reported around 2:45am in south Topeka.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southern Topeka, southwestern Lawrence, Ottawa, Baldwin City, Osage
City, Carbondale, Richland, Wellsville, Auburn, Overbrook, Lyndon,
Centropolis, Burlingame, Pomona, Scranton, Clinton, Williamsburg,
Quenemo, Melvern and Lone Star.
This includes the following highways...
Interstate 35 between mile markers 160 and 198.
Kansas Turnpike between mile markers 157 and 173, and between mile
markers 188 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3845 9582 3885 9595 3889 9595
3889 9594 3903 9549 3884 9506
TIME...MOT...LOC 0745Z 317DEG 43KT 3900 9531 3882 9546 3870 9588
HAIL...0.88IN
WIND...60MPH
$$
Skow3 follow-up statements
383
WWUS53 KTOP 050807
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
307 AM CDT Fri Jun 5 2020
KSC177-050816-
/O.CAN.KTOP.SV.W.0093.000000T0000Z-200605T0830Z/
Shawnee-
307 AM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHAWNEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Kansas.
LAT...LON 3844 9556 3880 9578 3885 9549 3900 9541
3884 9506 3842 9507
TIME...MOT...LOC 0806Z 317DEG 43KT 3882 9510 3864 9525 3852 9567
$$
KSC045-059-139-050830-
/O.CON.KTOP.SV.W.0093.000000T0000Z-200605T0830Z/
Franklin-Douglas-Osage-
307 AM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR FRANKLIN...DOUGLAS AND EASTERN OSAGE COUNTIES...
At 306 AM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Vinland to near Ottawa to near
Melvern, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southwestern Lawrence, Ottawa, Baldwin City, Carbondale, Wellsville,
Overbrook, Centropolis, Pomona, Scranton, Clinton, Williamsburg,
Quenemo, Lone Star, Princeton, Lane, Rantoul, Pleasant Grove,
Vinland, Pomona Lake and Clinton Lake.
This includes Interstate 35 between mile markers 165 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 9556 3880 9578 3885 9549 3900 9541
3884 9506 3842 9507
TIME...MOT...LOC 0806Z 317DEG 43KT 3882 9510 3864 9525 3852 9567
HAIL...<.75IN
WIND...60MPH
$$
Skow208
WWUS53 KTOP 050817
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
317 AM CDT Fri Jun 5 2020
KSC139-050826-
/O.CAN.KTOP.SV.W.0093.000000T0000Z-200605T0830Z/
Osage-
317 AM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Kansas.
LAT...LON 3842 9507 3844 9550 3875 9550 3893 9525
3884 9506
TIME...MOT...LOC 0816Z 317DEG 43KT 3874 9500 3856 9515 3844 9557
$$
KSC045-059-050830-
/O.CON.KTOP.SV.W.0093.000000T0000Z-200605T0830Z/
Franklin-Douglas-
317 AM CDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR FRANKLIN AND SOUTHERN DOUGLAS COUNTIES...
At 316 AM CDT, severe thunderstorms were located along a line
extending from near Edgerton to near Rantoul to 3 miles northeast of
Waverly, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ottawa, Baldwin City, Wellsville, Centropolis, Pomona, Williamsburg,
Princeton, Lane, Rantoul, Pleasant Grove, Vinland and Globe.
This includes Interstate 35 between mile markers 169 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3844 9550 3875 9550 3893 9525
3884 9506
TIME...MOT...LOC 0816Z 317DEG 43KT 3874 9500 3856 9515 3844 9557
HAIL...<.75IN
WIND...60MPH
$$
Skow370
WWUS53 KTOP 050828
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
328 AM CDT Fri Jun 5 2020
KSC045-059-050838-
/O.EXP.KTOP.SV.W.0093.000000T0000Z-200605T0830Z/
Franklin-Douglas-
328 AM CDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND SOUTHERN DOUGLAS
COUNTIES WILL EXPIRE AT 330 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Kansas.
LAT...LON 3842 9507 3844 9550 3875 9550 3893 9525
3884 9506
TIME...MOT...LOC 0828Z 317DEG 43KT 3864 9488 3846 9503 3834 9545
$$
SkowWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 10:09 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 4, 10:09 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1009 PM CDT Thu Jun 4 2020 .UPDATE... Issued at 952 PM CDT Thu Jun 4 2020 Looking a bit more favorable for a complex of severe thunderstorms to develop across north central KS and spread east and southeast across the CWA after midnight. MUCAPE will be 4000-5000 J/KG with 30 to 35 KTS of effective shear. Scattered storms may have a large hail threat late this evening across north central KS but storms should congeal into line segments where damaging wind gusts will be more favorable as they propagate southeast along the higher theta e axis across the eastern half of the CWA. Also downdraft CAPE ranged between 1500-1700 J/kG across the CWA, so severe wind gust may be more widespread if a complex of storms does develop. If the complex of storms develops, they may reach Topeka and Lawrence by 8Z. There continues to be a bit of uncertainty since the 3KM nam and the non-hydrostatic versions of the WRF model keeps the complex of storms across southern NE then turns the complex southeast across far northeast KS, and there continues to be 50 to 100 J/kg CIN across the CWA, so if the OFB weakens there may not be enough ascent for storm to develop across the CWA. I extened chance POPs down into east central KS increase a complex of storms does develop and propagates southeast across the CWA. PoPs will be updated from now on based on mesoscale trends. UPDATE Issued at 827 PM CDT Thu Jun 4 2020 Updated to insert some low end chance PoPs across the northern counties across the CWA. This is a low confidence forecast, since the only model now showing thunderstorms developing on an outflow boundary across southern NE and north central KS by 5Z FRI is the HRRR model. The experimental (ESRL) HRRR dissipates the thunderstorms across northwest KS and south central KS. SPC has now extended the slight risk into the northern half of the CWA. If storms do develop they rapid intensification will be possible with MUCAPE around 5000 J/KG across northeast KS. The effective bulk shear will be around 35 KTS across the northern counties which would be sufficient for isolated to scattered updrafts to produce large hail and damaging wind gusts and the HRRR model forecast the scattered severe updrafts to congeal into line segments in which damaging wind gusts portions of the CWA north of I-70. Therefore, the hazardous severe weather will be very conditional on sfc based or elevated storms developing later this evening. As the 00Z guidance from other CAMs come in I may update PoPs in the next hour or two. && .SHORT TERM...(This evening through Friday) Issued at 236 PM CDT Thu Jun 4 2020 As of 20Z Thursday afternoon broad WNW midlevel flow was present across the Central Plains with an amplifying ridge across the SW US. Similar to Wednesday, a very subtle shortwave trough is traversing SW KS, resulting in scattered thunderstorm development near DDC. The current trajectory of this subtle shortwave trough should keep any convection well-south of the area, especially with a stout EML overhead. At the surface a very diffuse frontal zone extends from SW KS, northward into central NE and eastward into central IA. In addition, the diurnal dryline extends along the foothills of the Rockies across eastern CO and western NE. Latest satellite trends suggest thunderstorm development is occurring along the dryline. Additional development is expected further north across western SD as a midlevel speed max overspreads the Black Hills. The convective development in each area will ultimately grow upscale this evening. The incoming midlevel speed max will tend to provide MCS maintenance for upscale growth across the Northern Plains into the mid-Mo valley region. This complex of storms will likely follow an instability gradient this is progged to extend from northeastern NE through northern MO. Will maintain a slight chance for storms in extreme northeast KS for the potential that an OFB sinks into the region, allowing for additional development. Should any storms develop and/or reach northeast KS, damaging winds and large hail would be the primary concerns. The second zone for convective development across eastern CO and western NE is likely to weaken and diminish upon reaching north- central, given the lack of MCS maintenance, owing to a lack of mid-level ascent. The HRRR has been consistent with bringing the decaying MCS into portions of the area, however HRRR forecast soundings suggest this is over-done. By Friday, the very conditional thunderstorm potential will return by afternoon. Model solutions suggest a weak frontal zone will sag into the area by afternoon. A tremendous EML will remain in place and should preclude any thunderstorm development. If a storm does develop, it could become severe with large hail and damaging winds. Otherwise, another warm and humid day is expected with highs in the low to mid 90s. Heat index values will range from the upper 90s along the NE border to the lower 100s along/south of I-70. .LONG TERM...(Friday night through Thursday) Issued at 236 PM CDT Thu Jun 4 2020 Transitioning into the extended period, additional thunderstorm development is possible late Friday night into Saturday morning as a weak shortwave trough ejects across the mid-MO valley region. At this point, the best chance for any thunderstorm activity may remain northeast of the forecast area. Should storms reach northeast KS, large hail and damaging winds would be a concern. The pattern looks drier into the weekend as the aforementioned SW US ridge axis amplifies and overspreads the area. This will allow for the warm and humid conditions to persist into early next week. Highs will low to mid 90s Saturday through Monday with heat index values approaching 100 degrees, especially Saturday and Sunday. We continue to track the remnants of Tropical Storm Cristobal for Tuesday into Wednesday. Latest ECMWF and GFS runs suggest the potential for its remnants to progress across portions of MO and possibly eastern KS. A swath of several inches of rainfall will be probable as it lifts northeastward. Continue to check back throughout the weekend for forecast updates. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 631 PM CDT Thu Jun 4 2020 Expect VFR conditions. There may be sct-BKN high clouds moving across the terminals late Tonight, left over from thunderstorms across western NE and western KS. At this time, most models show the showers diminishing before reaching the terminals during the early morning hours of Friday. However, the HRRR model develops a complex of storms which may translate southeast to the terminals after 5Z Friday. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Gargan SHORT TERM...Baerg LONG TERM...Baerg AVIATION...Gargan
Hazardous weather outlook, Jun 4, 3:20 PM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 320 PM CDT Thu Jun 4 2020 KSZ008>012-020>024-026-034>040-054>056-058-059-052030- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 320 PM CDT Thu Jun 4 2020 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. There is a very low chance for thunderstorms tonight. Large hail and damaging winds would be possible with any thunderstorm that does develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a very low chance for severe thunderstorms Friday afternoon and night with large hail and damaging winds being the main threat. Heat index values will range from 95 to 105 degrees Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Jun 5, 12:27 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1227 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM HAIL 8 N MORROWVILLE 39.96N 97.16W
06/05/2020 E0.88 INCH WASHINGTON KS TRAINED SPOTTER
30-40 MPH WIND GUSTS.
&&
DRLocal storm report, Jun 5, 12:49 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1249 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND DMG HANOVER 39.89N 96.87W
06/05/2020 WASHINGTON KS LAW ENFORCEMENT
POWER LINE DOWN IN HANOVER.
&&
DRLocal storm report, Jun 5, 1:29 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
129 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM TSTM WND GST 4 SSW BAILEYVILLE 39.79N 96.21W
06/05/2020 E60 MPH NEMAHA KS TRAINED SPOTTER
AT LEAST 60 MPH GUSTS.
&&
DRLocal storm report, Jun 5, 1:30 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
130 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 2 W OLSBURG 39.43N 96.64W
06/05/2020 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&Local storm report, Jun 5, 1:48 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
148 AM CDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND GST CORNING 39.66N 96.03W
06/05/2020 E55 MPH NEMAHA KS TRAINED SPOTTER
&&Special weather statement, Jun 5, 2:14 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Topeka KS
214 AM CDT Fri Jun 5 2020
KSZ023-024-026-038>040-055-050800-
Wabaunsee-Shawnee-Pottawatomie-Jefferson-Douglas-Jackson-Osage-
214 AM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...SHAWNEE...
NORTHEASTERN WABAUNSEE...WESTERN DOUGLAS...NORTHERN OSAGE...
SOUTHEASTERN POTTAWATOMIE AND JACKSON COUNTIES UNTIL 300 AM CDT...
At 214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kickapoo Reservation to 4 miles northeast
of Silver Lake to Paxico. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Topeka, western Lawrence, Holton, Osage City, Carbondale, Valley
Falls, Rossville, Oskaloosa, Tecumseh, St. Marys, Richland, Dover,
Silver Lake, Auburn, Overbrook, Burlingame, Perry, McLouth, Meriden
and Scranton.
This includes the following highways...
Interstate 70 between mile markers 338 and 355.
Kansas Turnpike between mile markers 157 and 201.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern and east central Kansas.
LAT...LON 3876 9541 3874 9548 3874 9550 3873 9550
3861 9583 3920 9618 3930 9602 3957 9584
3957 9579 3964 9579 3965 9578 3963 9556
3942 9557 3942 9518 3914 9518
TIME...MOT...LOC 0714Z 322DEG 35KT 3966 9564 3914 9579 3906 9617
SkowThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:34 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 41 min |
| Jun 4, 11:55 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 50 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa | 46 min |
| Jun 5, 12:30 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 45 min |
| Jun 5, 1:02 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie, Riley | 43 min |
| Jun 5, 1:06 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Pottawatomie, Riley | 39 min |
| Jun 5, 1:36 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie, Shawnee and 1 more | 39 min |
| Jun 5, 1:41 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 20 min |
| Jun 5, 1:45 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 45 min |
| Jun 5, 2:14 AM CDT | Special Weather Statement | TOP | Jackson, Jefferson, Shawnee | 46 min |
| Jun 5, 2:17 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 28 min |
| Jun 5, 2:37 AM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 23 min |
| Jun 5, 3:28 AM CDT | Special Weather Statement | TOP | Anderson, Franklin | 32 min |
| Jun 5, 6:10 AM CDT | Special Weather Statement | TOP | Shawnee | 35 min |
| Jun 5, 6:32 AM CDT | Special Weather Statement | TOP | Franklin | 28 min |
| Jun 5, 6:47 AM CDT | Special Weather Statement | TOP | Shawnee | 28 min |
| Jun 5, 7:13 AM CDT | Special Weather Statement | TOP | Wabaunsee | 32 min |
| Jun 5, 7:21 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 24 min |
| Jun 5, 2:58 PM CDT | Heat Advisory | TOP | Anderson, Brown, Clay, Coffey, Dickinson, Douglas and 14 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.